# SDR SWAA090076

- Difficulty date: January 6, 2009
- Submitted: January 8, 2009
- Operation: Air carrier
- Aircraft: N515SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25154
- Aircraft time: 55,331 hours, 54,568 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 6551698
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 18Y CHECK, FOUND STRINGER SPLICE CRACKED AT BS 360, STR 15L.  R&R STRINGER SPLICE PER SRM.
